# SDR ASAA2013081695814

- Difficulty date: August 16, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 47,236 hours, 21,333 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D11078
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, W
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT INOPERATIVE.  ACFT GROUNDED.  FOUND CONNECTOR D11078 NOT HOOKED UP.  IAW WDM 33-51-13 PLUGGED CONNECTOR IN, OPS CHECKED EMERGENCY LIGHTS NORMAL, REF MM 33-51-00.
